Advertisement

Communications in Mathematical Physics

, Volume 153, Issue 1, pp 117–146 | Cite as

Normalizability of one-dimensional quasi-exactly solvable Schrödinger operators

  • Artemio González-López
  • Niky Kamran
  • Peter J. Olver
Article

Abstract

We completely determine necessary and sufficient conditions for the normalizability of the wave functions giving the algebraic part of the spectrum of a quasi-exactly solvable Schrödinger operator on the line. Methods from classical invariant theory are employed to provide a complete list of canonical forms for normalizable quasi-exactly solvable Hamiltonians and explicit normalizability conditions in general coordinate systems.

Keywords

Neural Network Statistical Physic Coordinate System Wave Function Normalizability Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alhassid, Y., Engel, J., Wu, J.: Algebraic approach to the scattering matrix. Phys. Lett.53, 17–20 (1984)CrossRefGoogle Scholar
  2. 2.
    Alhassid, Y., Gürsey, F., Iachello, F.: Group theory approach to scattering. Ann. Phys.148, 346–380 (1983)CrossRefGoogle Scholar
  3. 3.
    Alhassid, Y., Gürsey, F., Iachello, F.: Group theory approach to scattering. II. The euclidean connection. Ann. Phys.167, 181–200 (1986)Google Scholar
  4. 4.
    Galindo, A., Pascual, P.: Quantum Mechanics I. Berlin, Heidelberg, New York: Springer 1990Google Scholar
  5. 5.
    González-López, A., Kamran, N., Olver, P.J.: Lie algebras of differential operators in two complex variables. Am. J. Math. to appearGoogle Scholar
  6. 6.
    González-López, A., Kamran, N., Olver, P.J.: Quasi-exactly solvable Lie algebras of first order differential operators in two complex variables. J. Phys. A24, 3995–4008 (1991)Google Scholar
  7. 7.
    González-López, A., Kamran, N., Olver, P.J.: New quasi-exactly solvable Hamiltonians in two dimensions. Preprint, Univ. of Minnesota 1992Google Scholar
  8. 8.
    Gorsky, A.: Relationship between exactly solvable and quasi-exactly solvable versions of quantum mechanics with conformal block equations in 2D theories. JETP Lett.54, 289–292 (1991)Google Scholar
  9. 9.
    Grace, J.H., Young, A.: The Algebra of Invariants. Cambridge: Cambridge Univ. Press 1903Google Scholar
  10. 10.
    Gradshteyn, I.S., Ryzhik, I.W.: Table of Integrals, Series and Products. New York: Academic Press 1965Google Scholar
  11. 11.
    Gurevich, G.B.: Foundations of the Theory of Algebraic Invariants. Groningen, Holland: P. Noordhoff 1964Google Scholar
  12. 12.
    Kamran, N., Olver, P.J.: Lie algebras of differential operators and Lie-algebraic potentials. J. Math. Anal. Appl.145, 342–356 (1990)CrossRefGoogle Scholar
  13. 13.
    Landau, L.D., Lifshitz, E.M.: Quantum Mechanics (Non-relativistic Theory). Course of Theoretical Physics, vol3. New York: Pergamon Press 1977Google Scholar
  14. 14.
    Levine, R.D.: Lie algebraic approach to molecular structure and dynamics. In: Mathematical Frontiers in Computational Chemical Physics, D.G. Truhlar (ed.) IMA Volumes in Mathematics and its Applications, vol.15. Berlin Heidelberg, New York: Springer 1988, pp. 245–261Google Scholar
  15. 15.
    Littlejohn, L.L.: On the classification of differential equations having orthogonal polynomial solutions. Ann. di Mat.138, 35–53 (1984)CrossRefGoogle Scholar
  16. 16.
    Miller, W., Jr.: Lie Theory and Special Functions. New York: Academic Press 1968Google Scholar
  17. 17.
    Morozov, A.Y., Perelomov, A.M., Rosly, A.A., Shifman, M.A., Turbiner, A.V.: Quasi-exactly solvable quantal problems: one-dimensional analogue of rational conformal field theories. Int. J. Mod. Phys.5, 803–832 (1990)CrossRefGoogle Scholar
  18. 18.
    Reed, M., Simon, B.: Functional Analysis, vol.2. New York: Academic Press 1975Google Scholar
  19. 19.
    Shifman, M.A.: New findings in quantum mechanics (partial algebraization of the spectral problem). Int. J. Mod. Phys. A126, 2897–2952 (1989)Google Scholar
  20. 20.
    Shifman, M.A.: Quasi-exactly solvable spectral problems and conformal field theory. preprint, Theoretical Physics Inst., Univ. of Minnesota 1992.Google Scholar
  21. 21.
    Shitman, M.A., Turbiner, A.V.: Quantal problems with partial algebraization of the spectrum. Commun. Math. Phys.126, 347–365 (1989)Google Scholar
  22. 22.
    Turbiner, A.V.: Quasi-exactly solvable problems andsl(2) algebra. Commun. Math. Phys.118, 467–474 (1988)CrossRefGoogle Scholar
  23. 23.
    Turbiner, A.V.: Lie algebras and polynomials in one variable. J. Phys. A25, L1087-L1093 (1992)Google Scholar
  24. 24.
    Ushveridze, A.G.: Quasi-exactly solvable models in quantum mechanics. Sov. J. Part. Nucl.20, 504–528 (1989)Google Scholar
  25. 25.
    Wilczynski, E.J.: Projective Differential Geometry of Curves and Ruled Surfaces. Leipzig: B.G. Teubner 1906Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Artemio González-López
    • 1
  • Niky Kamran
    • 2
  • Peter J. Olver
    • 3
  1. 1.Department de Física Teórica IIUniversidad ComplutenseMadridSpain
  2. 2.Department of MathematicsMcGill UniversityMontréalCanada
  3. 3.Department of MathematicsUniversity of MarylandCollege ParkUSA

Personalised recommendations